# SDR SWIA200110249

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 16,921 hours, 22,390 cycles
- System (JASC): 5270 · Door Warning System
- Part: Contactor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOORS AURAL WARNING AND CARGO DOOR LIGHT ILLUMINATED DURING FLIGHT.  CLEANED CONTACTORS.  OPS CHECK GOOD AT THIS TIME.
